# SDR QXEA200501155

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 15,514 hours, 22,300 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Condition: Unknown
- Location: Rud Dual Press
- Part time: 15,229 hours, 21,999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2169 - RUDDER PRESSURE AND RUDDER FULL PRESSURE AT SPEEDS ABOVE 140 KTS.  REPLACED RUDDER DUAL PRESSURE REGULATOR AND ACTUATOR ISOLATE SOLNOID VALVES FOR PRECAUTIONARY MEASURES.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
